# SDR C2XA00IA221

- Difficulty date: July 20, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE FORWARD TWO RED FLOOR EMERGENCY AISLE PATH LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE AFFECTED LIGHTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
